MathSciNet Relay Station
MathSciNet bibliographic data
MR1487341 58F12 (47H99 92D25)
Smith, H. L.; Waltman, P. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999), no. 2, 447–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement